# SDR DALA2021072904295

- Difficulty date: July 29, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 67,594 hours, 8,635 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Broken
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 BROKEN UPPER SURFACE WEB LH PYLON. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR INSTRUCTION SECTION I, LOCATED AT WEB RIB 10A ON LH PYLON AS PER ER/A 592879-14 PRI REV 0 AND REV ORIGINAL. (1891782)
